# SDR SIMA20170509001

- Difficulty date: May 9, 2017
- Submitted: May 11, 2017
- Operation: Air carrier
- Aircraft: N671AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145793
- Aircraft time: 32,684 hours, 28,573 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Manifold
- Part number: 3085701007
- Part serial: 0140B
- Condition: No Test
- Location: Nlg Steering
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL STEERING MANIFOLD FAILED TO TEST IAW AMM 32-50-04  STEP J1E. SERVO VALVE CURRENT MUST BE 0 +- O.5 MILLIAMPS. CURRENT READS OVER 2 MILLIAMPS. REPLACE MANIFOLD.   REMOVED AND REPLACED NOSE WHEEL STEERING MANIFOLD IAW AMM 32-50-04.  INSTALLED NEW ZERO INDICATION MARKING PLATE IAW AMM 32-50-10. PERFORMED NOSE WHEEL STEERING SYSTEM ADJUSTMENT AND TEST IAW AMM 32-50-00, OPS CHECKED GOOD.  FCF FOUND SATISFACTORY. REMOVED AND REPLACED NOSE STEERING MANIFOLD RH SIDE HYDRAULIC LINE IAW AMM 32-50-04.  LEAK CHECKED GOOD.
